Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

July 7, 2012Lawrence County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 7, 2012, 10:29 PM EDT for Lawrence County, Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 10:29 PM EDT (02:29 UTC)
Expired
Jul 7, 2012, 11:15 PM EDT
In force
46 min
Issued by
NWS Indianapolis, IN

County Lawrence County, IN

The radar

The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
2803 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WWUS83 KIND 080229
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT SAT JUL 7 2012

INZ062-070-080315-
LAWRENCE-MONROE-
1029 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE AND SOUTHERN MONROE
COUNTIES UNTIL 1115 PM EDT...

AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF BEDFORD...MOVING NORTH AT 5
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HELTONVILLE...
  BARTLETTSVILLE...
  HARRODSBURG...
  FAIRFAX STATE RECREATION AREA...
  SMITHVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3891 8667 3899 8669 3906 8668 3913 8655
      3907 8640 3888 8628 3886 8628 3871 8648
TIME...MOT...LOC 0229Z 202DEG 3KT 3897 8651

$$

NIELD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 7, 10:08 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 7, 10:08 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 PM EDT SAT JUL 7 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 150 PM EDT SAT JUL 7 2012

HOT...DRY HIGH PRESSURE WILL PUSH SOUTH LATE TONIGHT AS A COLD
FRONT SAGS ACROSS CENTRAL INDIANA. THE COLD FRONT WILL BRING AN
END TO THE TRIPLE DIGIT HEAT...AND MAY ALSO PROVIDE A FEW SHOWERS
OR THUNDERSTORMS AS IT PASSES. HOWEVER A DROUGHT-BUSTING SOAKER IS
NOT EXPECTED.

ANOTHER HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE AREA IN THE
WAKE OF THE FRONT. THIS SYSTEM WILL PROVIDE MUCH COOLER AIR FOR
MUCH OF THE UPCOMING WORK WEEK AND ALLOW DAILY HIGH TEMPERATURES
FALL BACK TOWARD SEASONAL NORMALS.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 1006 PM EDT SAT JUL 7 2012

GOING FORECAST MOSTLY IN GOOD SHAPE. DID NOT CHANGE POPS...AND
ONLY MINOR TWEAKS REQUIRED TO TEMPERATURES. HRRR DEVELOPS NO
ORGANIZED CONVECTION...ONLY ISOLATED TO VERY WIDELY SCATTERED
STORMS. STORMS HAVE SHOWN THE POTENTIAL TO HAVE STRONG WIND GUSTS
AS POWERFUL UPDRAFTS COLLAPSE. DYNAMICS ARE ESSENTIALLY NIL...SO
MOVEMENT OF STORMS IS ERRATIC TO NEARLY STATIONARY.

PREVIOUS DISCUSSION FOLLOWS.

ISSUED AT 150 PM EDT SAT JUL 7 2012

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS BROAD HIGH PRESSURE
STRETCHING FROM MISSOURI ACROSS INDIANA TO OHIO AND PA. A COLD
FRONT WAS LOCATED ACROSS NORTHERN ILLINOIS AND SOUTHERN
MICHIGAN...SLOWLY PUSHING SOUTHWARD. SOME LAKE BREEZE ENHANCEMENT
WAS HELPING THE FRONT AROUND LAKE MICHIGAN. TEMPS WERE POISED TO
REACH THE MIDDLE 100S TODAY. NO PRECIP ALONG THE FRONT AT THIS
TIME AS WELL AS LITTLE CLOUD COVER ACCORDING TO VISIBLE PICTURES.

WITH DAYTIME HEATING THIS AFTERNOON...EXPECT WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE HEAT OF THE
DAY...AND LINGER INTO THE EVENING HOURS AS SEEN IN PREVIOUS DAYS.

HRRR FAILED TO DEVELOP ANY ORGANIZED CONVECTION NEAR THE
FRONT...AND NAM HOLDS OFF DEVELOPMENT UNTIL AFTER MIDNIGHT. TIME
HEIGHT SECTIONS DO BEGIN TO  O SHOW LOWER AND MID LEVEL MOISTURE
ARRIVING AFT 06Z WITH SOME LIFT. HOWEVER FORECAST SOUNDINGS FAIL
TO SHOW SATURATION...BUT HINT AT JUST HEATING INSTABILITY.
DYNAMICS ALOFT ARE WEAK. THUS CONFIDENCE IS QUITE LOW. WILL USE A
BLEND OF THE MODELS FOR POPS. AS FOR TEMPS...COLD FRONT LOOKS TO
STILL BE PASSING ACROSS THE FORECAST AREA LATE TONIGHT...AND FAR
SOUTHERN COUNTIES MAY REMAIN IN THE WARM AIR MASS MUCH OF THE
NIGHT. WILL TREND WARMER THAN MAVMOS FOR LOWS...ESPECIALLY GIVEN
THE STARTING POINT WHERE WE HAVE TO FALL FROM LATE THIS AFTERNOON.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 150 PM EDT SAT JUL 7 2012

MODELS ARE IN PRETTY GOOD AGREEMENT IN THE DURING THIS PERIOD AND
WILL USE A BLEND. MAIN FORECAST CHALLENGE WILL BE POPS.

FORECAST SOUNDINGS ON SUNDAY INDICATE A WARM AIR STILL LINGERING
ALOFT...RESULTING IN AN INVERSION. FURTHERMORE TIME HEIGHTS
CONTINUE TO SHOW GOOD MID LEVEL MOISTURE...WHICH LOOK TO BE
CLUSTERS OF ICE CRYSTALS AND WATER VAPOR IN THE SKY...ALSO KNOWN
AS CLOUDS. THE FRONTAL BOUNDARY WILL STILL BE LINGERING ACROSS THE
SOUTHERN PARTS OF THE STATE...AND THIS MAY ACT AS AN EXTRA FORCING
FEATURE ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. HOWEVER
FORCING ALOFT REMAINS SLIM TO NONE AS THE STRONG RIDGE OVER THE
WESTERN UNITED STATES BEGINS TO BUILD...SLOWLY BRINGING
NORTHWESTERLY FLOW TO THE OHIO VALLEY. THUS WILL TRY TO KEEP A DRY
FORECAST FOR SUNDAY...PARTICULARLY ACROSS THE NORTHERN PARTS OF
THE FORECAST AREA WHERE DRY NE WINDS WILL BEGIN TO MAKE SOME
HEADWAY. MAY NEED TO KEEP SOME LOW CHC POPS ACROSS THE
SOUTH...AND AGAIN...A BIG RAIN WILL NOT BE EXPECTED TO LACK OF
UPPER SUPPORT. GIVEN CLOUDS...WILL TREND HIGHS COOLER THAN MAVMOS.

LITTLE CHANGE APPEARS TO OCCUR ON SUNDAY NIGHT AS THE FRONTAL
BOUNDARY STALLS NEAR THE OHIO RIVER AND NE SURFACE FLOW CONTINUES
ACROSS THE FA. NO SUPPORT ALOFT. WILL CONTINUE WITH A PERSISTENCE
TYPE FORECAST WITH LOW CHC POPS ACROSS THE SOUTH AND DRY FORECAST
ACROSS THE NORTH. GIVEN SOME EXPECTED CLOUDS IN THE AREA WILL
TREND SUNDAY NIGHT LOWS WARMER THAN MAVMOS.

MONDAY THROUGH TUESDAY THE BROAD COOLER HIGH PRESSURE SYSTEM OVER
THE UPPER MIDWEST APPEARS TO FINALLY PUSH THE LINGERING FRONTAL
BOUNDARY FARTHER SOUTH AS A COOLER AND DRY NE SURFACE FLOW
PERSISTS. PARTLY CLOUDY DAYS AND MOSTLY CLEAR NIGHTS LOOK THE WAY
TO GO AS FORECAST SOUNDINGS SHOW ATTAINABLE CONVECTIVE
TEMPERATURES BUT DRY AIR ALOFT AND LITTLE CAPE. THUS WE WILL EXPECT
JUST A FEW CU. WILL USE A BLEND ON TEMPS THROUGH THIS PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 158 PM EDT SAT JUL 7 2012

LATEST MODELS ARE IN RELATIVELY GOOD AGREEMENT...AND INDICATE DRY
UNTIL AT LEAST SATURDAY. REGIONAL INITIALIZATION HAS A SMALL CHANCE
OF PRECIPITATION FRIDAY AND FRIDAY NIGHT...BUT THE INITIALIZATION IS
INFLUENCED BY PREVIOUS MODEL RUNS FOR CONTINUITY.

CONSIDERING THIS AND ALSO MODELS TEND TO INTRODUCE PRECIPITATION
TOO FAST IN A DROUGHT...GOING TOTALLY DRY FRIDAY AND FRIDAY NIGHT.
TOO EARLY TO DISCARD SOMEWHAT HIGHER CHANCE OF RAIN REGIONAL MODEL
HAS SATURDAY.

FOR TEMPS...REGIONAL MODEL NOT ALL BAD BUT AS IWX POINTED OUT
PROBABLY NEEDS TO BE BUMPED UP A LITTLE DAYS CONSIDERING EFFECTS
OF DRY GROUND.

&&

.AVIATION /DISCUSSION FOR 080300Z TAF UPDATES/...

ISSUED AT 1008 PM EDT SAT JUL 7 2012

A STORM SOUTHEAST OF IND THREW OUT AN OUTFLOW BOUNDARY WHICH CAUSED
THE WINDS AT IND TO TEMPORARILY SWITCH TO SOUTHEAST AHEAD OF AN
APPROACHING WEAK COLD FRONT. THE FRONT HAS BEEN A TAD SLOWER THAN
EARLIER THOUGHT...SO DELAYED THE FRONTAL PASSAGE UNTIL 04Z AT IND
AND HUF.

PREVIOUS DISCUSSION FOLLOWS...

VFR SCATTERED CLOUD COVER AND P6SM EXPECTED THROUGH THE PERIOD
EXCEPT PERHAPS BRIEFLY IN A THUNDERSTORM.

A WEAK FRONT IS EXPECTED TO BE NEAR LAF AROUND ISSUANCE TIME...IND
AND HUF AROUND 02Z AND BMG AROUND 06Z. WINDS WILL BE AROUND 5 KNOTS
OR LESS AND SWITCH FROM NORTHWEST TO NORTHEAST BEHIND THE BACKDOOR
FRONT. PLENTY OF INSTABILITY FOR THUNDERSTORMS...BUT MOISTURE AND
LIFT NO IMPRESSIVE...SO COVERAGE WILL NOT BE ENOUGH TO PUT IN THE
TAFS UNLESS A STORM DEVELOPS NEAR A TAF SITE NEAR ISSUANCE TIME.
THEN...MAY NEED TO ADD A SHORT VCTS OR TEMPO GROUP. WINDS WILL
INCREASE TO 10 TO 15 KNOTS AFTER 15Z SUNDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...NIELD
SHORT TERM...PUMA
LONG TERM....JK
AVIATION...MK
Hazardous weather outlook, Jul 7, 8:10 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SAT JUL 7 2012

INZ021-028>031-035>049-051>057-060>065-067>072-090015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
810 PM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: ISOLATED THUNDERSTORMS WILL BE POSSIBLE.

HAZARDS: THUNDERSTORMS PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS...SMALL
HAIL...AND FREQUENT LIGHTNING.

TIMING: THROUGH THE NIGHT.

DISCUSSION: A COLD FRONT WILL SINK INTO THE AREA TONIGHT...PERHAPS
SPARKING A FEW THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
SUNDAY...AND ACROSS SOUTHERN PORTIONS OF CENTRAL INDIANA SUNDAY
NIGHT.

DISCUSSION: A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON SUNDAY ALONG WITH MORE SEASONABLE TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM RELATED HAZARDS
THROUGH THE WEEKEND.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Special weather statement, Jul 7, 5:17 PM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT SAT JUL 7 2012

INZ028-029-035-072215-
FOUNTAIN-TIPPECANOE-WARREN-
517 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...WESTERN
TIPPECANOE AND NORTHEASTERN WARREN COUNTIES UNTIL 615 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WEST LAFAYETTE...OR 12 MILES
WEST OF LAFAYETTE...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHADELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4049 8693 4029 8694 4027 8715 4034 8721
      4047 8721
TIME...MOT...LOC 2117Z 281DEG 5KT 4040 8709

NIELD
Special weather statement, Jul 7, 6:50 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT SAT JUL 7 2012

INZ068-072330-
DAVIESS-
650 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DAVIESS COUNTY UNTIL 730
PM EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WASHINGTON...OR 10 MILES
NORTHEAST OF PETERSBURG.  THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GLENDALE FISHERY...
  MONTGOMERY...
  CANNELBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3851 8699 3850 8706 3853 8710 3853 8713
      3851 8715 3855 8719 3853 8722 3854 8723
      3865 8725 3866 8724 3866 8725 3873 8697
      3849 8695
TIME...MOT...LOC 2250Z 258DEG 2KT 3858 8713

NIELD
Special weather statement, Jul 7, 6:55 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT SAT JUL 7 2012

INZ062-072315-
MONROE-
655 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN MONROE COUNTY UNTIL
715 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLOOMINGTON...MOVING SOUTH
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRODSBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3903 8668 3906 8668 3922 8666 3920 8648
      3899 8653 3899 8654
TIME...MOT...LOC 2255Z 010DEG 7KT 3912 8660

NIELD
Special weather statement, Jul 7, 8:40 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT SAT JUL 7 2012

INZ055-056-080130-
JOHNSON-SHELBY-
840 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN JOHNSON AND WESTERN
SHELBY COUNTIES UNTIL 930 PM EDT...

AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF FRANKLIN...OR 13 MILES WEST
OF SHELBYVILLE...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOGGSTOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3964 8589 3946 8592 3949 8612 3963 8613
TIME...MOT...LOC 0040Z 270DEG 7KT 3956 8601

NIELD
Local storm report, Jul 7, 9:24 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 PM EDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     3 E NEW WHITELAND       39.56N  86.04W
07/07/2012                   JOHNSON            IN   STORM CHASER

            TREES UP TO 2 FEET IN DIAMETER BLOWN DOWN. BARN
            DESTROYED. PARTIAL ROOF DAMAGE ON ANOTHER BARN. DAMAGE
            OCCURRED IN FRONT OF OBSERVER. WIND GUST TO ESTIMATED 70
            MPH.

&&

EVENT NUMBER IND1200375

BHH
Special weather statement, Jul 7, 10:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT SAT JUL 7 2012

INZ062-070-080315-
LAWRENCE-MONROE-
1029 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE AND SOUTHERN MONROE
COUNTIES UNTIL 1115 PM EDT...

AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF BEDFORD...MOVING NORTH AT 5
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HELTONVILLE...
  BARTLETTSVILLE...
  HARRODSBURG...
  FAIRFAX STATE RECREATION AREA...
  SMITHVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3891 8667 3899 8669 3906 8668 3913 8655
      3907 8640 3888 8628 3886 8628 3871 8648
TIME...MOT...LOC 0229Z 202DEG 3KT 3897 8651

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:40 PM EDTSpecial Weather StatementINDJohnson50 min
Jul 7, 10:31 PM EDTSpecial Weather StatementINDJackson44 min
Jul 8, 1:25 PM EDTSevere Thunderstorm WarningINDLawrence, Monroe50 min
Jul 8, 1:43 PM EDTSevere Thunderstorm WarningINDLawrence32 min
Jul 8, 2:15 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence45 min
Jul 8, 2:39 PM EDTSevere Thunderstorm WarningINDJackson51 min
Jul 8, 2:49 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox41 min
Jul 8, 3:03 PM EDTSevere Thunderstorm WarningINDJackson27 min
Jul 8, 3:10 PM EDTSevere Thunderstorm WarningINDSullivan50 min
Jul 8, 3:17 PM EDTAreal Flood AdvisoryINDLawrence, Martin3 hr
Jul 8, 3:24 PM EDTSevere Thunderstorm WarningINDGreene, Owen51 min
Jul 8, 3:29 PM EDTSevere Thunderstorm WarningINDGreene46 min
Jul 8, 3:35 PM EDTSevere Thunderstorm WarningINDMonroe40 min
Jul 8, 3:37 PM EDTAreal Flood AdvisoryINDGreene3 hr
Jul 8, 3:41 PM EDTAreal Flood AdvisoryINDJackson3 hr
Jul 8, 4:03 PM EDTSevere Thunderstorm WarningINDClay10 min
Jul 8, 4:22 PM EDTAreal Flood AdvisoryINDGreene, Lawrence, Monroe3 hr
Jul 8, 5:44 PM EDTSpecial Weather StatementINDKnox46 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.